Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A comparison of metrics on Teichmüller space

Author: Michele Linch
Journal: Proc. Amer. Math. Soc. 43 (1974), 349-352
MSC: Primary 32G15
MathSciNet review: 0338453
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The length in the Weil-Petersson metric of the Teichmüller geodesic between two points is computed, yielding the result that the Weil-Petersson metric is dominated by a constant multiple of the Teichmüller metric.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32G15

Retrieve articles in all journals with MSC: 32G15

Additional Information

PII: S 0002-9939(1974)0338453-4
Keywords: Teichmüller space, Riemann surface, Beltrami differential, quasiconformal mapping, Teichmüller metric, Weil-Petersson metric
Article copyright: © Copyright 1974 American Mathematical Society